MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27526UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Patient Problem/Medical Problem (2688)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx drug eluting stent was implanted into the lad.Approximately 1 year post index procedure, the patient suffered non-stemi (mi) in the lad.This was treated with target vessel revascularization of the lad.The investigator assessed the event as not related to the index device or anti-platelet medication.Sponsor assessed the revascularization as a tvr.
 
Additional Manufacturer Narrative
The patient was also treated with medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the patient had a family history of cvd/cad.Cec adjudicated non-q wave mi (vessel unknown) mdt extended historical spontaneous.Tvr-percutaneous intervention not involving tl - not clinically driven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated tvr-percutaneous intervention not involving tl as clinically driven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: patient recovered.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7772238
Report Number9612164-2018-02017
Device Sequence Number1011810
Product Code NIQ
UDI-Device Identifier00643169556928
UDI-Public00643169556928
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2019
Device Model NumberRONYX27526UX
Device Catalogue NumberRONYX27526UX
Device Lot Number0008516020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer08/15/2018
11/27/2018
04/18/2019
07/24/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date09/03/2018
12/20/2018
05/14/2019
02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight79